# SDR DHL9980537C

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING T/E TEMP REPAIR AROUND GEAR DOWN IND.  REMOVED REPAIR, FABRICATED REPAIR DOUBLER PER SRM 51-1-9, 4 X 6.5 X .25.  N/R 796
